Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 8 of 29 found articles
 
 
  Asymptotics of the partial sums of a set of integral transforms
 
 
Title: Asymptotics of the partial sums of a set of integral transforms
Author: Timothy S. Norfolk
Appeared in: Numerical algorithms
Paging: Volume 25 (2000) nr. 1 pages 13 p.
Year: 2000-09
Contents:
Publisher: Kluwer Academic Publishers, Dordrecht, The Netherlands
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 8 of 29 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands